It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-21-2008, 05:56 PM   #1
Newbie
(female)
 
Join Date: Oct 2008
Location: PHILIPPINES
Posts: 1
JazzyJean88 HB User
MMR VACCINE and its SIDE EFFECTS

I had MMR 5 days ago and the day after which,I developed fever. Up to now, the 5th day, I am having febrile episodes. Most annoying among the side effects is the joint pains I feel! I also developed some cough, colds,muscle aches and even had itchy soles and palms 2 days ago. I even felt that my eating chicken and fish exacerbated the itchiness. I have observed my upper lip swell a bit too. It has now subsided though. For now, the allergic reaction has abated but the joint pain and fever still ensues.

I just am taking Paracetamol(as prescribed ) round the clock q 4 hours and lots of fluids. However, I cannot rest well yet as I need to keep moving for some important matters I have to attend to.=(

ANybody on the same boat post MMR shot?

 
Old 10-27-2008, 04:48 PM   #2
Junior Member
(female)
 
Join Date: Mar 2008
Location: U.S.
Posts: 19
peony78 HB User
Re: MMR VACCINE and its SIDE EFFECTS

Does your doctor know this? Make sure you get seen, this is a vaccine reaction, and should be reported to VAERS. I hope you are feeling better soon.

 
Sponsors Lightbulb
   
Old 01-16-2009, 04:17 PM   #3
Senior Member
(male)
 
Join Date: Nov 2004
Location: North Carolina
Posts: 142
NCGuy HB User
Re: MMR VACCINE and its SIDE EFFECTS

It sounds like your side effects are due to you being allergic to one or more ingredients in the vaccine. Your doctor should make a note of this. The MMR vaccine is a LIVE vaccine and some fever and soreness at the injection site are normal but what you describe is beyond that.

 
Old 02-17-2009, 03:18 AM   #4
Senior Member
(female)
 
Join Date: Feb 2009
Location: Fenton, MI USA
Posts: 136
want a good out HB User
Re: MMR VACCINE and its SIDE EFFECTS

I waited to have my daughter immunized with the MMR until she was 4. About the 9-13th day mark she had a high fever and the Dr. said it was not related, but according to the printout it is a reaction and I feel her personality changed. I do not think it is autism, but I knew to wait on this vac. Here in the states they give it about 18 months old and I'm REALLY glad I waited for my Dtr.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
H1N1 Vaccine seizure side effect gbcontrol Swine Flu (H1N1) 5 04-23-2010 12:57 AM
H1N1 Vaccine Side Effects fufu Swine Flu (H1N1) 13 12-19-2009 10:17 PM
What do you think? H1N1 Vaccine/Epilepsy wsmomkim2 Epilepsy 10 12-07-2009 04:06 PM
HPV vaccine smackliet Human Papillomavirus (HPV) 31 08-02-2007 09:30 PM
Lump at injection site; vaccine month ago Vixen541 Vaccination & Immunization 1 03-17-2007 01:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



DanDeal (2), janewhite1 (2), NCGuy (1), writeleft (1), hoftg (1), cotjockey (1), msnova74 (1), BayouGirlJill (1), ladybud (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!